# SDR SWAA2021060880371

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 47,898 hours, 25,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SHELF PANEL AT DEFECTION RIB AFT SEAL RETAINER CRACKED ; / R&R SEAL RETAINER IAW SRM 51-40-02; SHAWN BURRIS (TECHNICIAN); 04-JUN-2021 06:55 UTC R&R SEAL RETAINER IAW SRM 51-40-02 INSPECTED
